Amazon cover image
Image from
Image from OpenLibrary

Stochastic optimal control in infinite dimension: dynamic programming and HJB equations/ Giorgio Fabbri, Fausto Gozzi, Andrezej Swiñech, ; with a contribution by Marco Fuhrman and Gianmario Tessitore.

By: Contributor(s): Series: Probability theory and stochastic modelling ; v. 82.Publisher: Cham, Switzerland: Springer Nature, 2017Description: xxiii, 916 pages; 25 cmContent type:
  • text
Media type:
  • unmediated
Carrier type:
  • volume
  • 9783319530666
  • 3319530666
Subject(s): DDC classification:
  • 519.2
Tags from this library: No tags from this library for this title. Log in to add tags.
Star ratings
    Average rating: 0.0 (0 votes)
Item type Current library Collection Call number Copy number Status Date due Barcode
Books Books Castorina Estantes Abertas (Open Shelves) Livros (Books) 519.2 F113s 2017 IMPA (Browse shelf(Opens below)) 1 Available 39063000689540

Includes bibliographical references (pages 875-899) and indexes.

There are no comments on this title.

to post a comment.
© 2023 IMPA Library | Customized & Maintained by Sérgio Pilotto

Powered by Koha